On the average number of real zeros of random hyperbolic polynomials

K Farahmand, M Sambandham, R Bozeman

    Research output: Contribution to journalArticle

    LanguageEnglish
    Pages57-59
    JournalProceedings of Neural and Scientific Computations
    Volume2006
    Issue number3
    Publication statusPublished - Jul 2006

    Cite this

    Farahmand, K., Sambandham, M., & Bozeman, R. (2006). On the average number of real zeros of random hyperbolic polynomials. 2006(3), 57-59.
    Farahmand, K ; Sambandham, M ; Bozeman, R. / On the average number of real zeros of random hyperbolic polynomials. 2006 ; Vol. 2006, No. 3. pp. 57-59.
    @article{42a873933071461ab3e2ec06e3cacdfd,
    title = "On the average number of real zeros of random hyperbolic polynomials",
    author = "K Farahmand and M Sambandham and R Bozeman",
    year = "2006",
    month = "7",
    language = "English",
    volume = "2006",
    pages = "57--59",
    number = "3",

    }

    Farahmand, K, Sambandham, M & Bozeman, R 2006, 'On the average number of real zeros of random hyperbolic polynomials', vol. 2006, no. 3, pp. 57-59.

    On the average number of real zeros of random hyperbolic polynomials. / Farahmand, K; Sambandham, M; Bozeman, R.

    Vol. 2006, No. 3, 07.2006, p. 57-59.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - On the average number of real zeros of random hyperbolic polynomials

    AU - Farahmand, K

    AU - Sambandham, M

    AU - Bozeman, R

    PY - 2006/7

    Y1 - 2006/7

    M3 - Article

    VL - 2006

    SP - 57

    EP - 59

    IS - 3

    ER -

    Farahmand K, Sambandham M, Bozeman R. On the average number of real zeros of random hyperbolic polynomials. 2006 Jul;2006(3):57-59.